# SDR TSAA0353022

- Difficulty date: February 4, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED AREA.  HFEC VERIFIED CUTOUT.  ENLARGED TRIMMED AREA BY .040 INCH INSURANCE CUT.  FABRICATED A .050 INCH THICK REPAIR PLATE FROM 2024-T3.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS WET WITH BMS 5-95 USING FASTENERS IDENTIFIED IN TABLE 1.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 1.  AIRCRAFT OK FOR SERVICE.  (M)
